MAUDE Adverse Event Report: ARTHREX, INC. NANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET; SCREW, FIXATION, BONE

ARTHREX, INC. NANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET; SCREW, FIXATION, BONE
Model Number NANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 04/21/2022, it was reported by a patient via phone that on (b)(6) 2021 she underwent a ucl repair in the thumb where an ar-8987p, ar-8978p, and a ar-8998t were being implanted.Once the procedure was completed, the surgeon was reviewing her x-rays and mri with the patient reviewing placement of the implants, however instead of 3 there were only 2.The patient was told that during the procedure one of the implants had broke.There was no details provided as to how, or where.Additional information being requested.

Brand Name
NANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14337590
Report Number1220246-2022-04894
Device Sequence Number4728583
Product Code HWC
UDI-Device Identifier10888867301822
UDI-Public10888867301822
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K191651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberNANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET
Device Catalogue NumberAR-8998T
Device Lot Number13620575
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date05/09/2022
Date Device Manufactured06/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown